Journal of Differential Geometry

The Ricci flow on 2-orbifolds with positive curvature

Lang-Fang Wu

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 33, Number 2 (1991), 575-596.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446331

Digital Object Identifier
doi:10.4310/jdg/1214446331

Mathematical Reviews number (MathSciNet)
MR1094470

Zentralblatt MATH identifier
0735.53030

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 35K55: Nonlinear parabolic equations 58E11: Critical metrics 58G11 58G30

Citation

Wu, Lang-Fang. The Ricci flow on 2-orbifolds with positive curvature. J. Differential Geom. 33 (1991), no. 2, 575--596. doi:10.4310/jdg/1214446331. https://projecteuclid.org/euclid.jdg/1214446331


Export citation